Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 14, NWS Bismarck, ND

June 2, 20164 counties in North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 2, 2016, 4:04 PM MDT for 4 counties in North Dakota. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2016, 4:04 PM MDT (22:04 UTC)
Expired
Jun 2, 2016, 5:00 PM MDT
In force
56 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dunn County, ND, Mercer County, ND, Morton County, ND, Stark County, ND

The radar

The Bismarck radar (KBIS), 112 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 4:04 PM MDTHAIL 1Gladstone, ND1 INCH HAIL OBSERVED FROM 405PM MDT TO 409 PM MDT
Jun 2, 4:04 PM MDTHAIL 1Gladstone, ND
Jun 2, 4:14 PM MDTTSTM WND GST 681 Ne Gladstone, ND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 4:04 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1489 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

862 
WUUS53 KBIS 022204
SVRBIS
NDC025-057-059-089-022300-
/O.NEW.KBIS.SV.W.0014.160602T2204Z-160602T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
504 PM CDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MERCER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  EASTERN STARK COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  SOUTHEASTERN DUNN COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  NORTHWESTERN MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 600 PM CDT/500 PM MDT/

* AT 503 PM CDT/403 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  GLADSTONE...OR 13 MILES EAST OF DICKINSON...MOVING NORTHEAST AT 40
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  TAYLOR AROUND 415 PM MDT. 
  RICHARDTON AROUND 420 PM MDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4687 10285 4738 10190 4724 10176 4698 10176
      4698 10165 4669 10257
TIME...MOT...LOC 2203Z 231DEG 34KT 4684 10251 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
2 follow-up statements
186 
WWUS53 KBIS 022229
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
529 PM CDT THU JUN 2 2016

NDC025-057-059-089-022300-
/O.CON.KBIS.SV.W.0014.000000T0000Z-160602T2300Z/
MERCER ND-STARK ND-DUNN ND-MORTON ND-
529 PM CDT THU JUN 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM
CDT/500 PM MDT/ FOR SOUTHWESTERN MERCER...NORTHEASTERN STARK...
SOUTHEASTERN DUNN AND NORTHWESTERN MORTON COUNTIES...

AT 529 PM CDT/429 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 6
MILES NORTH OF RICHARDTON...OR 24 MILES EAST OF DICKINSON...MOVING
NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN MERCER...NORTHEASTERN STARK...SOUTHEASTERN DUNN AND
NORTHWESTERN MORTON COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4676 10234 4701 10256 4734 10197 4714 10176
      4698 10176 4698 10165
TIME...MOT...LOC 2229Z 230DEG 33KT 4698 10230 

HAIL...1.00IN
WIND...60MPH
 
$$

HARGROVE
559 
WWUS53 KBIS 022258
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
558 PM CDT THU JUN 2 2016

NDC025-057-059-089-022308-
/O.EXP.KBIS.SV.W.0014.000000T0000Z-160602T2300Z/
MERCER ND-STARK ND-DUNN ND-MORTON ND-
558 PM CDT THU JUN 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MERCER...
NORTHEASTERN STARK...SOUTHEASTERN DUNN AND NORTHWESTERN MORTON
COUNTIES WILL EXPIRE AT 600 PM CDT/500 PM MDT/...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT/1100
PM MDT/ FOR SOUTH CENTRAL AND SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4676 10234 4701 10256 4734 10197 4714 10176
      4698 10176 4698 10165
TIME...MOT...LOC 2256Z 231DEG 34KT 4698 10230 

$$

HARGROVE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:11 PM MDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 2, 2:11 PM MDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
311 PM CDT THU JUN 2 2016

.SHORT TERM...(This evening through Friday)
Issued at 236 PM CDT Thu Jun 2 2016

Severe thunderstorm potential this afternoon and tonight
highlights the short term forecast.

A weak upper level short wave trough currently located over
central Montana will move into western North Dakota this
afternoon, sparking widespread showers and thunderstorms. At the
surface a cold front extends from low pressure over Saskatchewan
into central Montana, with a warm front axis draped northwest to
southeast from eastern Montana in south central South Dakota.

This warm front is forecast to lift north as a new area of low
pressure forms over central South Dakota. Expect this warm front
to be the focus of convective development ahead of the advancing
cold front this afternoon and into the overnight hours. At this
time, quite a bit of uncertainty remains about the severe weather
potential. The last few iterations of the NAM suggest widespread
MUCAPE values of 1000 to 2000 J/KG CAPE collocated with 40 to 50
knots of deep layer shear over much of southern North Dakota
through early Friday morning. On the other hand, the last few runs
of the RAP advertise 500 to 1000 J/KG CAPE over the same area. The
best guess right now is that the NAM has been a bit too moist and
the RAP has been a bit too dry, with the answer somewhere in the
between. Given the forcing and shear orientation, expect storms to
develop over eastern Montana and western North Dakota in the 20 to
22 UTC time frame and move east through the afternoon and night
as a forward propagating MCS. The greatest threat for severe
weather appears to be along and south of interstate 94, with gusty
winds and some severe hail to be the primary threats. SPC has this
area currently outlined in a slight risk.

As the low moves east on Friday, some wrap around showers and
thunderstorms will be possible with gusty northwest winds
developing in the west. In the far southwest, a wind advisory may
eventually be needed, but will leave it up to future shifts to
make that decision.

.LONG TERM...(Friday night through Thursday)
Issued at 236 PM CDT Thu Jun 2 2016

For the long term, some wrap around showers will remain in the
forecast through Saturday evening as an upper level low closes off
over northern Minnesota and a large ridge develops over the
western United States. This ridge will keep the region dry and
promote a warming trend through the middle of next week. By
Wednesday, a trough develops over the west coast and transitions
the region back into southwest flow, bringing a chance of showers
and thunderstorms Wednesday and Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1234 PM CDT Thu Jun 2 2016

Clouds will increase from west to east through the afternoon.
Widely scattered showers and thunderstorms will develop this
afternoon and spread across the state through the evening and
overnight hours. Some of these storms may become severe over the
southern third of North Dakota, with strong winds and hail
possible. Generally, VFR conditions are forecast to prevail over
the forecast period, however brief windows of MVR/IFR ceilings and
visibilities will be possible under heavier thunderstorms. Due to
storm placement and coverage uncertainty, kept any mention of
lower categories out of the TAFs for now. Winds will shift to the
northwest by Friday afternoon with gusts up to 35 knots possible
in the west.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...ZH
LONG TERM...ZH
AVIATION...ZH
Hazardous weather outlook, Jun 2, 1:29 PM MDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
229 PM CDT THU JUN 2 2016

NDZ018>020-031>037-040>048-050-051-031930-
DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
KIDDER-STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
LOGAN-LA MOURE-MCINTOSH-DICKEY-
229 PM CDT THU JUN 2 2016 /129 PM MDT THU JUN 2 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS WESTERN NORTH DAKOTA
THIS AFTERNOON AND SPREAD EASTWARD THROUGH THE EVENING AND
OVERNIGHT HOURS. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...WITH
WIND AND HAIL BEING THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THUNDERSTORMS ARE POSSIBLE FOR CENTRAL NORTH DAKOTA FRIDAY AND THE
TURTLE MOUNTAINS AND JAMES RIVER VALLEY SATURDAY. SEVERE WEATHER
IS NOT EXPECTED.

THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ001>005-009>013-017-021>023-025-031930-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-MCLEAN-SHERIDAN-WELLS-FOSTER-
229 PM CDT THU JUN 2 2016 /129 PM MDT THU JUN 2 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON INTO TONIGHT.
SEVERE WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A CHANCE OF THUNDERSTORMS ARE FORECAST FOR NORTHERN AND CENTRAL
NORTH DAKOTA FRIDAY. SEVERE WEATHER IS NOT EXPECTED.

THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ZH

In the hours before

Special weather statement, Jun 2, 2:38 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
238 PM MDT THU JUN 2 2016

NDZ040-022145-
SLOPE ND-
238 PM MDT THU JUN 2 2016

...A STRONG THUNDERSTORM WILL AFFECT SLOPE COUNTY UNTIL 345 PM MDT...

AT 238 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES WEST OF AMIDON...MOVING EAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
AMIDON.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4654 10382 4663 10314 4663 10293 4628 10293
      4628 10380
TIME...MOT...LOC 2038Z 265DEG 24KT 4646 10364

HARGROVE
Special weather statement, Jun 2, 2:42 PM MDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
242 PM MDT THU JUN 2 2016

NDZ043-044-022130-
ADAMS ND-BOWMAN ND-
242 PM MDT THU JUN 2 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BOWMAN AND WESTERN
ADAMS COUNTIES UNTIL 330 PM MDT...

AT 241 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTHEAST OF SCRANTON...OR 15 MILES SOUTHEAST OF
BOWMAN...MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HETTINGER...SCRANTON...REEDER...BUCYRUS AND GASCOYNE.

THIS STORM WILL ALSO AFFECT HIGHWAY 12 FROM SCRANTON TO
BUCYRUS...AND POSSIBLY THE HETTINGER AREA.

LAT...LON 4595 10317 4609 10327 4628 10299 4628 10266
      4595 10259
TIME...MOT...LOC 2041Z 231DEG 30KT 4608 10310

VINING
Special weather statement, Jun 2, 3:15 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
315 PM MDT THU JUN 2 2016

NDZ018-022200-
DUNN ND-
315 PM MDT THU JUN 2 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN DUNN COUNTY UNTIL 400
PM MDT...

AT 314 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES WEST OF MANNING...OR 11 MILES SOUTHWEST OF KILLDEER...MOVING
EAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
KILLDEER...DUNN CENTER AND MANNING...
AND HIGHWAY 22 IN SOUTHERN DUNN COUNTY.

LAT...LON 4712 10297 4730 10301 4747 10248 4717 10231
TIME...MOT...LOC 2114Z 256DEG 23KT 4724 10291

VINING
Special weather statement, Jun 2, 3:18 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
318 PM MDT THU JUN 2 2016

NDZ033-040-041-022215-
STARK ND-HETTINGER ND-SLOPE ND-
318 PM MDT THU JUN 2 2016

...A STRONG THUNDERSTORM WILL AFFECT HETTINGER...EASTERN SLOPE AND
SOUTHEASTERN STARK COUNTIES UNTIL 415 PM MDT...

AT 317 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES EAST OF AMIDON...MOVING EAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MOTT...AMIDON...NEW ENGLAND...REGENT...HAVELOCK...
SCHEFIELD AND LEFOR.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4629 10341 4656 10346 4683 10228 4630 10216
TIME...MOT...LOC 2117Z 253DEG 30KT 4650 10321

HARGROVE
Special weather statement, Jun 2, 3:27 PM MDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
327 PM MDT THU JUN 2 2016

NDZ033-022230-
STARK ND-
327 PM MDT THU JUN 2 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL STARK COUNTY UNTIL 430
PM MDT...

AT 327 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTH OF NEW ENGLAND...OR 15 MILES SOUTH OF DICKINSON...MOVING
NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GLADSTONE...TAYLOR...SCHEFIELD AND LEFOR.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK SHELTER
INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4663 10268 4663 10289 4669 10297 4698 10247
      4674 10219 4664 10266
TIME...MOT...LOC 2127Z 238DEG 19KT 4666 10283

HARGROVE
Special weather statement, Jun 2, 3:59 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT THU JUN 2 2016

NDZ010-022245-
MOUNTRAIL ND-
459 PM CDT THU JUN 2 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MOUNTRAIL COUNTY UNTIL
545 PM CDT...

AT 458 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES WEST OF BELDEN...OR 11 MILES SOUTHWEST OF STANLEY...MOVING EAST
AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
STANLEY...
PALERMO AND BELDEN. HIGHWAY 8 AND 2 IN MOUNTRAIL COUNTY WILL BE
AFFECTED.

LAT...LON 4805 10255 4821 10265 4842 10215 4809 10198
TIME...MOT...LOC 2158Z 249DEG 17KT 4816 10250

VINING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 2:38 PM MDTSpecial Weather StatementBISSlope67 min
Jun 2, 2:42 PM MDTSpecial Weather StatementBISAdams48 min
Jun 2, 3:15 PM MDTSpecial Weather StatementBISDunn45 min
Jun 2, 3:18 PM MDTSpecial Weather StatementBISHettinger57 min
Jun 2, 3:27 PM MDTSpecial Weather StatementBISStark63 min
Jun 2, 3:59 PM MDTSpecial Weather StatementBISMountrail46 min
Jun 2, 4:25 PM MDTSpecial Weather StatementBISGrant, Hettinger, Morton65 min
Jun 2, 4:48 PM MDTSpecial Weather StatementBISMercer42 min
Jun 2, 4:49 PM MDTSpecial Weather StatementBISMountrail41 min
Jun 2, 5:27 PM MDTSpecial Weather StatementBISBurleigh, Grant, McLean, Mercer, Morton, Oliver48 min
Jun 2, 5:32 PM MDTSpecial Weather StatementBISWard43 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.